# SDR NWAA082493302

- Difficulty date: June 2, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 00533
- Aircraft time: 21,890 hours, 3,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAULTED THE ESCAPE SLIDE LIGHT SW/EPSU (12WL) AND EPSU (19WL).  REPLACED BOTH EPSU AND TESTED OK.  (A)
